Results 1 to 5 of 5
  1. #1
    blamp is offline New Member
    Join Date
    May 2013
    Posts
    26

    please help me out,

    whats up guys, so i am on my 2nd week of test e. im using a 1'' needle. i recently just injected into my thigh and became very sore to walk on. been walking with a limp for 3 days now. the pain is getting some what better. i was very sterile about the whole thing btw. but i am seeing my thigh get red and sone what warm to the touch. is this an infection happening or some are saying its my virgin muscles getting used to the substance.

    please let me know before i drive myself to a hospital lol

  2. #2
    auswest is offline Banned
    Join Date
    Oct 2011
    Location
    West Australia
    Posts
    2,110
    Blog Entries
    2
    Refer to comment in your previous thread, if warm and red it may be an infection.. Go see your doctor, don't take risks with your health.

  3. #3
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    If it's getting better it will go away.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  4. #4
    Pittsburgh412 is offline Banned
    Join Date
    Mar 2013
    Posts
    405
    Quote Originally Posted by blamp
    whats up guys, so i am on my 2nd week of test e. im using a 1'' needle. i recently just injected into my thigh and became very sore to walk on. been walking with a limp for 3 days now. the pain is getting some what better. i was very sterile about the whole thing btw. but i am seeing my thigh get red and sone what warm to the touch. is this an infection happening or some are saying its my virgin muscles getting used to the substance.

    please let me know before i drive myself to a hospital lol
    My first 2 injections where outside thigh area, first shot in each is like 4 day recovery next time is like 2/3day and it gets better , you have "virgin muscles"

  5. #5
    blamp is offline New Member
    Join Date
    May 2013
    Posts
    26
    yeah thats what im hearing. one of my friends did it in the middle of the thigh, which is prob why im getting the reaction also. the redness is what is bugging me out though. im assuming its the oil spreading throughout my thigh or what not.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •